[Home ] [Archive]    
:: Volume 12, Issue 1 (9-2015) ::
JSRI 2015, 12(1): 1-37 Back to browse issues page
An Extension of the Birnbaum-Saunders Distribution Based on Skew-Normal t Distribution
Ahad Jamalizadeh *1, Vahid Amirzadeh, Farzaneh Hashemi
1- , a.jamalizadeh@uk.ac.ir
Abstract:   (4469 Views)

In this paper, we introducte a family of univariate Birnbaum-Saunders distributions arising from the skew-normal-t  distribution. We obtain several properties of this distribution such as its moments, the maximum likelihood estimation procedure via an EM-algorithm and a method to evaluate standard errors using the EM-algorithm. Finally, we apply these methods to a real data set to demonstrate its flexibility and conduct a simulation study to demonstrate the usefulness of this distribution when compared to the ordinary Birnbaum-Saunders and skew-normal Birnbaum-Saunders distributions.

Keywords: EM and ECM algorithms, Monte Carlo simulations, observed information matrix, stochastic representation.
Full-Text [PDF 309 kb]   (2023 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/14 | Accepted: 2015/11/14 | Published: 2015/11/14
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jamalizadeh A, Amirzadeh V, Hashemi F. An Extension of the Birnbaum-Saunders Distribution Based on Skew-Normal t Distribution . JSRI. 2015; 12 (1) :1-37
URL: http://jsri.srtc.ac.ir/article-1-25-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 12, Issue 1 (9-2015) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447